# SDR PNSA981102

- Difficulty date: November 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N41NE
- Make and model: Swrngn SA227AC
- Aircraft serial: AC741B
- Engine: Garrtt TPE33111U
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Condition: Out Of Adjust
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

LEFT ENGINE DID NOT REACH TARGET TORQUE,  ABORTED TAKE-OFF.  ADJUSTED MAX POWER FUEL FLOW  SUBSEQUENT OPS CHECK OF TORQUE OK,  AIRCRAFT RETURNED TO SERVICE.
